Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Bipolar disorder, painful headaches. On Lithium medication. Treatment for headaches?

Just started taking Lithium for bipolar disorder . Feeling disoriented but my fever isnt but 100.4. Should I call my doctor? I have sharp headaches also that come and go
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dear Madam/Sir

Feeling of disorientation is a medical emergency and added on it your lithium has been started recently and you are having fever. Temporarily you may stop lithium and consult your psychiatrist immediately.
hope to get well soon
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor